# SDR UHLA201506190516

- Difficulty date: June 19, 2015
- Submitted: June 30, 2015
- Operation: Air carrier
- Aircraft: N653RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000076
- Aircraft time: 28,995 hours, 18,027 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VERTICAL STAB SKIN IS CRACKED AT RIB 12 BELOW AND AFT OF THE HOIST FITTING.   REPAIRED THE VERTICAL STABILIZER  SKIN  IAW ETD2015-170-051804.
